| Catalog Number |
RBY2C1660 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in a false lumen behind a thoracic graft in the aorta using ruby coils.During the procedure, a ruby coil unintentionally detached as the physician was repositioning it.The physician, therefore, removed the lantern delivery microcatheter (lantern) with the detached ruby coil inside and flushed it out on the back table.The procedure was then completed using the same lantern and additional ruby coils.There was no report of an adverse effect to the patient.